# SDR DALA2016012000448

- Difficulty date: January 18, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 106,196 hours, 19,667 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 21F ARE INOPERATIVE.  MAINTENANCE FOUND WIRES DISCONNECTED FROM THE PLUG AND SECURED.  SYSTEM OPERATION IS NORMAL.
